# SDR SWAA2022032285345

- Difficulty date: March 18, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N8577Z
- Make and model: Boeing 737-800
- Aircraft serial: 64350
- Aircraft time: 12,204 hours, 5,911 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bulkhead
- Part number: 142NWB
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PANEL 142NWB (CHIMNEY) HAS CRACK THAT WAS COVERED BY TAPE AND IS NOW CRACKED THROUGH TAPE. / [01] REMOVED AFT CARGO COMPARTMENT FORWARD BULKHEAD LINER PER AMM 25-52-18.;[02] REMOVED AFT FWD BULKHEAD CAP-STRIP FROM PANEL 142 NWB FOR REPLACEMENT WITH NEW ONE ON ORDER AND FLOOR BOARD HAS SCREWS REMOVED FROM CAP STRIP LOCATION TO HALFWAY OF FLOOR BOARD INCLUDING SIDEWALL FLOOR STRIPS.;[03] INSTALLED NEW CHIMNEY PANEL 142NWB ONTO NEW CAP STRIP AT FWD BULKHEAD; REINSTALLED FLOORBOARD AND CAP STRIP SCREWS REMOVED FOR ACCESS PER AMM 25-52-18.
